MathSciNet Relay Station
MathSciNet bibliographic data
MR1994039 (2004d:60248) 60K35 (60K40 82C05 82C31 82C40)
Eibeck, Andreas; Wagner, Wolfgang Stochastic interacting particle systems and nonlinear kinetic equations. Ann. Appl. Probab. 13 (2003), no. 3, 845–889.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement